# SDR AT9900908

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Part number: 9919369502N
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON RIGHT LOWER WING T-CAP BS 605.  REMOVED AND REPLACED RIGHT LOWER WING T-CAP AT BS 605 IAW DC9 SB 57-98 REV 8.
